# SDR 06FDEA02867

- Difficulty date: August 7, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC8103502
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION EXCEEDED LIMIT PER EO 1-5510-7-5000 D1 PT1 AT BARREL NUT   BORE NR 29 RT OF HORIZONTAL STABILIZER.  RT HORIZONTAL STABILIZER NR 29 BARREL NUT BORE REPAIRED AS PER HORIZONTAL STABILIZER-BARREL NUT BORE REWORK/REPAIR E.A.1-5510-95649 ATTACHMENT 14.  CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
